# SDR COEA0761821

- Difficulty date: August 24, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112425202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR: LEVEL 2 CORROSION AND FRETTING DAMAGE ON LT WING, UPPER WING PLANK.  DAMAGE IS LOCATED AT ACCESS DOOR 522CT HOUSING AT DOOR CUTOUT.  BLENDED OUT DAMAGE AND REWORKED DOOR STIFFENER IAW SRAS DO/TS 4811/07..4338 AND NOTE DOT/TS 5605/07.  WO 72242, NR 601008.  (K)
